# SDR USAA2012032700015

- Difficulty date: March 14, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 21,906 hours, 9,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER SILL AT FR66, S23L.  REPAIRED LOWER SILL AT FR66, S23L IAW A319 SRM 53-41-14 REPAIR PRINCIPLE 6.
